# SDR 2DYA20210106001

- Difficulty date: January 6, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 23180
- Aircraft time: 69,678 hours, 30,152 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Missing
- Location: Lt Nacelle
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND IT WAS NOTED THE LEFT ENGINE OUTBOARD NACELLE STRUT DOOR WAS MISSING.  THE FME DURING THE WALK AROUND NOTED THE MISSING DOOR IN THE LOG PAGE (LEFT ENGINE NACELLE DOOR MISSING).  THIS WAS PLACED ON CDL ISSUED AND ISSUED AN MRN.  MAINTENANCE MECHANIC RE-SECURED THE SENSOR TARGET BRAKE WITH NEW RIVETS.  A/C WAS RETURN TO SERVICE.
